# SDR SWAA2023011984321

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 462-466
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SUBTHRESHOLD CORRODED, BS 462 - 466, RBL 29, WL 156.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS DUE TO ADJACENT CORROSION.   TO BE REPAIRED BY REPLACEMENT ON CUSTOMER CARD TTG8Q00GT42K.
